# SDR QXEA200800447

- Difficulty date: April 21, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 17,042 hours, 12,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK PANEL 584HT HAS CHAFFING.  BLENDED PANEL 584HT FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 57-52-02.  REMOVED .004 MATERIAL FROM PANEL 584HT IAW CRJ 700 SRM 57-52-02.  PRIMED PANEL 584HT IAW CRJ 700 SRM 51-25-06, PAINTED PANEL WITH 8003/B707 PAINT IAW CRJ 700 SRM 51-25-01.
